MAUDE Adverse Event Report: SALTER LABS SALTER LABS; MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE

SALTER LABS SALTER LABS; MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE
Model Number 1023.C2015.C
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The light going out during intubation would cause a disruption in patient therapy.The clinician would need to find a handle and blade that work further delaying the intubation and patient therapy.
 
Event or Problem Description
During intubation our light flickered and/or would not turn on .
 
Additional Manufacturer Narrative
The light going out during intubation would cause a disruption in patient therapy.The clinician would need to find a handle and blade that work further delaying the intubation and patient therapy.The complaint of "lights not coming on, multiple laryngoscope handles" regarding part 2016.C was confirmed.The root cause could possibly be a result of faulty electrical connectivity.A risk assessment was performed, and the ultimate risk was determined to be medium.Capa-00510 is currently open for this issue.There have been 8 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
During intubation our light flickered and/or would not turn on.

Brand Name
SALTER LABS
Common Device Name
MAC3 DISPOSABLE BLADE..W/MEDIUM DISPOSABLE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19055617
Report Number3000219639-2024-00035
Device Sequence Number8036644
Product Code CCW
UDI-Device Identifier00607411967702
UDI-Public00607411967702
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1023.C2015.C
Device Catalogue Number1023.C2015.C
Device Lot Number269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown